Alert archive / Wisconsin / Flash Flood Warnings in 2019

Flash Flood Warning 11, NWS Milwaukee, WI

October 1, 20194 counties in Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Oct 1, 2019, 7:38 PM CDT for 4 counties in Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 1, 2019, 7:38 PM CDT (00:38 UTC)
Expired
Oct 1, 2019, 10:30 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 114 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 1, 7:40 PM CDTFLASH FLOODPortage, WISTREET FLOODING ACROSS TOWN INCLUDING HENRY DRIVE AND WINNEBAGO STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1498 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

543 
WGUS53 KMKX 020038
FFWMKX
WIC021-025-027-111-020330-
/O.NEW.KMKX.FF.W.0011.191002T0038Z-191002T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
738 PM CDT Tue Oct 1 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Flash Flood Warning for...
  Columbia County in south central Wisconsin...
  Sauk County in south central Wisconsin...
  Northwestern Dane County in south central Wisconsin...
  Northwestern Dodge County in southeastern Wisconsin...

* Until 1030 PM CDT.

* At 736 PM CDT, Doppler radar indicated repeated rounds of 
  thunderstorms producing heavy rain expected to affect the warned 
  area through the evening. Flash flooding may develop shortly. 
  These storms will produce very heavy rainfall, with the potential 
  for 1 to 3 inch rainfall in one hour.  

* Some locations that may experience flooding include...
  Baraboo, Portage, Columbus, Prairie Du Sac, Sauk City, Lake
  Wisconsin, Lodi, Poynette, Pardeeville, Randolph, Fall River,
  Spring Green, West Baraboo, Rio, Cambria, Fox Lake, Arlington,
  Plain, Wyocena and North Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 4345 9019 4363 8890 4337 8885 4320 8984
      4321 8984 4319 8990 4320 8999 4319 9002
      4316 9005 4315 9008 4316 9009 4317 9016
      4316 9018 4317 9019

$$

MBK
3 follow-up statements
551 
WGUS73 KMKX 020115
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
815 PM CDT Tue Oct 1 2019

WIC021-025-027-111-020330-
/O.CON.KMKX.FF.W.0011.000000T0000Z-191002T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia WI-Sauk WI-Dane WI-Dodge WI-
815 PM CDT Tue Oct 1 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
COLUMBIA...SAUK...NORTHWESTERN DANE AND NORTHWESTERN DODGE
COUNTIES...

At 812 PM CDT, Doppler radar indicated numerous thunderstorms 
producing heavy rainfall across the warned area from around Fox Lake 
and Cambria west to Prairie du Sac and Poynette.  The storms are 
moving northeast and will continue to affect the same areas. 
Rainfall of 1 to 2 inches has occurred since 7 pm, with an 
additional 1 to 2 inches possible this evening.  Flash 
flooding is occuring in spots of the warning area, or expected to 
begin shortly.  

Some locations that may experience flooding include...
Baraboo, Portage, Columbus, Prairie Du Sac, Sauk City, Lake
Wisconsin, Lodi, Poynette, Pardeeville, Randolph, Fall River, Spring
Green, West Baraboo, Rio, Cambria, Fox Lake, Arlington, Plain,
Wyocena and North Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4345 9019 4363 8890 4337 8885 4320 8984
      4321 8984 4319 8990 4320 8999 4319 9002
      4316 9005 4315 9008 4316 9009 4317 9016
      4316 9018 4317 9019

$$

MBK
081 
WGUS73 KMKX 020156
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
856 PM CDT Tue Oct 1 2019

WIC021-025-027-111-020330-
/O.CON.KMKX.FF.W.0011.000000T0000Z-191002T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia WI-Sauk WI-Dane WI-Dodge WI-
856 PM CDT Tue Oct 1 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
COLUMBIA...SAUK...NORTHWESTERN DANE AND NORTHWESTERN DODGE
COUNTIES...

At 853 PM CDT, Doppler radar indicated showers and thunderstorms 
producing heavy rain remained across the warned area.  Flash 
flooding is expected in spots. 

Some locations that will experience flooding include...
Baraboo, Portage, Columbus, Prairie Du Sac, Sauk City, Lake
Wisconsin, Lodi, Poynette, Pardeeville, Randolph, Fall River, Spring
Green, West Baraboo, Rio, Cambria, Fox Lake, Arlington, Plain,
Wyocena and North Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4345 9019 4363 8890 4337 8885 4320 8984
      4321 8984 4319 8990 4320 8999 4319 9002
      4316 9005 4315 9008 4316 9009 4317 9016
      4316 9018 4317 9019

$$

MBK
844 
WGUS73 KMKX 020327
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1027 PM CDT Tue Oct 1 2019

WIC021-025-027-111-020335-
/O.EXP.KMKX.FF.W.0011.000000T0000Z-191002T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia WI-Sauk WI-Dane WI-Dodge WI-
1027 PM CDT Tue Oct 1 2019

...THE FLASH FLOOD WARNING FOR COLUMBIA...SAUK...NORTHWESTERN DANE
AND NORTHWESTERN DODGE COUNTIES WILL EXPIRE AT 1030 PM CDT...

The flood waters across Columbia, Sauk northwest Dane and Northwest 
Dodge counties have receded. Flash flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

Additional rainfall of one quarter to one half inch is expected 
overnight. 

LAT...LON 4345 9019 4363 8890 4337 8885 4320 8984
      4321 8984 4319 8990 4320 8999 4319 9002
      4316 9005 4315 9008 4316 9009 4317 9016
      4316 9018 4317 9019

$$

MBK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Oct 1, 6:24 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Oct 1, 6:24 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
624 PM CDT Tue Oct 1 2019

.UPDATE...Threat of flash flooding continues with very efficient
rain producing showers and storms expected. Will have itchy
trigger finger for issuing Flash Flood Warnings as many areas
have received between 1 and 3 inches earlier today with locally
higher amounts and heavy precipitation likely to repeatedly affect
the same area. Expect widespread showers and thunderstorms to
develop across the area next several hours increasing flooding
concerns. Severe thunderstorms moving toward southwest WI from
eastern IA may hang on and producing a few larger hail and wind
reports into south central WI. Can not rule out an isolated
tornado.

&&

.AVIATION(00Z TAFS)...Showers and thunderstorms will become more
numerous this evening with mostly MVFR and lower ceilings and
occasional visibilities in precipitation.

&&

.PREV DISCUSSION... (Issued 213 PM CDT Tue Oct 1 2019)

DISCUSSION...

Rest of this afternoon through Wednesday night -
Confidence...Medium
Flash Flood Watch still looks good. We are seeing a break in the
activity though the pattern remains conducive for repeated rains
across the area. The front is a slow mover and precipitable water
values are impressively high, especially for this time of year.
MLCAPE axis is set up across east central IA into northern IL
however still plenty of MUCAPE across the area. Another mid level
shortwave and increasing frontogenetical forcing will lead to more
activity evolving into this evening. The exiting precip this
afternoon with a break and renewed activity later played out by
latest HRRR. Could see a little break in things with high pressure
briefly nudging in for a time on wednesday. However more upstream
energy will induce cyclogenesis and bring another low pressure
system to the southeast of the area Wednesday night. There is some
model disparity on qpf with this system. The GFS shows a max to
our south and north while the GEM/ECMWF bring a little more to srn
WI.

Thursday and Friday - Confidence...Medium
High pressure builds into the area and should bring a dry period.
Cooler temps will be in place with the core of the coldest air in
place Thursday night before a return flow starts to displace the
thermal trough to the east.

Friday night through Saturday night - Confidence...Medium
Another low heads towards the area with a warm/moist advective
regime getting going Friday night. Saturday looks unsettled as mid
level energy surface boundary move through. Showers could end
quickly Saturday evening before drier air moves in.

Sunday through Tuesday - Confidence...Medium
High pressure returns with quiet/dry conditions expected.

AVIATION(21Z TAFS)...Main threat this period will be numerous
TSRA within moist axis ahead of slow moving cold front. Expecting
storms to persist into the overnight hours with some breaks at
times. Once the front moves through tonight winds will shift to
the northeast with cold advection pattern taking hold. Ceilings
have been variable across srn WI though once front drops south a
trend towards MVFR and IFR will likely take hold as front pulls
south.

MARINE...Thunderstorm threat will be rebnewed for the overnight
hours. In addition, northeast winds will ramp up in the wake of a
cold front. The small craft advisory looks good. At this point
gales are not expected.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Wednesday morning for WIZ046-047-051-
     052-056>060-062>072.

LM...Small Craft Advisory from 10 PM this evening to 4 AM CDT
     Thursday for LMZ643>646.

&&

Update...MBK
Tonight/Wednesday and Aviation/Marine...MBK
Wednesday Night through Tuesday...Collar
Hazardous weather outlook, Oct 1, 6:31 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
631 PM CDT Tue Oct 1 2019

WIZ046-047-051-052-056>060-062>072-022345-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
631 PM CDT Tue Oct 1 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A Flash Flood Watch remains in effect into Wednesday morning.
Flash flooding and river flooding may occur. If you live in a
flood prone area, be ready to take action to secure or protect
your property from possible flooding.

Some storms tonight may become severe with damaging winds and
large hail. A Marginal to Slight Risk of severe thunderstorms is
outlooked for southern Wisconsin.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A Flash Flood Watch remains in effect for much of Wednesday
morning. River flooding will remain possible for the remainder of
the week depending on how much rain does fall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

LMZ643>646-022345-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
631 PM CDT Tue Oct 1 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Patchy dense fog are expected over the near shore waters through
midnight. The dense fog will reduce the visibility to one mile or
less for a time.

Thunderstorms are likely. An isolated strong to severe
thunderstorms will be possible.

A Small Craft Advisory goes into effect for late this evening.
Breezy northeast winds will develop with building waves.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

A Small Craft Advisory will remain in effect into Wednesday night
for breezy northeast winds and high waves. After a brief lull in
the winds early on Thursday, winds will shift to the northwest
later Thursday morning and will likely reach Small Craft Advisory
levels.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-022345-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
631 PM CDT Tue Oct 1 2019

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Scattered to numerous thunderstorms are expected. An isolated
severe thunderstorm is possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

No hazardous weather is expected at this time.

www.weather.gov/mkx

MBK

In the hours before

Local storm report, Oct 1, 3:37 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT TUE OCT 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     FLOOD            1 ENE MADISON           43.09N 89.36W
10/01/2019                   DANE               WI   PUBLIC

            A FEW STREETS WERE CLOSED ON THE EAST SIDE
            OF MADISON DUE TO HEAVY RAINFALL AND SLOW
            STORM DRAINAGE SYSTEMS.

&&

TP
Special weather statement, Oct 1, 7:13 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
713 PM CDT Tue Oct 1 2019

WIZ051-052-058>060-020130-
Dodge-Sheboygan-Ozaukee-Washington-Fond Du Lac-
713 PM CDT Tue Oct 1 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OZAUKEE...SOUTHEASTERN
FOND DU LAC...WASHINGTON...SOUTHERN SHEBOYGAN AND EASTERN DODGE
COUNTIES...

At 713 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northeast of Campbellsport, to
near Hustisford. Movement was east at 30 mph.

Winds of 30 to 40 mph are possible with these storms.

Locations impacted include...
Sheboygan, West Bend, Mequon, Hartford, Brown Deer, Grafton,
Cedarburg, Port Washington, Plymouth, Sheboygan Falls, Jackson,
Mayville, Slinger, Saukville, Bayside, Kewaskum, Horicon,
Thiensville, Oostburg and Lomira.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4368 8770 4356 8779 4346 8780 4337 8788
      4326 8791 4319 8790 4319 8807 4333 8875
      4376 8836 4371 8770
TIME...MOT...LOC 0013Z 279DEG 27KT 4368 8821 4338 8860

WOOD
Local storm report, Oct 1, 7:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 PM CDT TUE OCT 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HEAVY RAIN       4 E LOMIRA              43.59N 88.37W
10/01/2019  M3.25 INCH       FOND DU LAC        WI   PUBLIC

            ASHFORD.

&&
Local storm report, Oct 1, 7:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
717 PM CDT TUE OCT 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       2 NE ADELL              43.64N 87.92W
10/01/2019  M2.80 INCH       SHEBOYGAN          WI   PUBLIC

            HINGHAM.

&&
Local storm report, Oct 1, 7:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
718 PM CDT TUE OCT 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       BROWNSVILLE             43.62N 88.49W
10/01/2019  M4.00 INCH       DODGE              WI   PUBLIC

&&
Local storm report, Oct 1, 7:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
737 PM CDT TUE OCT 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       1 NNE PORTAGE           43.56N 89.46W
10/01/2019  U0.00 INCH       COLUMBIA           WI   911 CALL CENTER

            STREET FLOODING REPORTED ALONG HENRY DRIVE
            AND WINNEBAGO AVENUE IN PORTAGE.

0720 PM     HEAVY RAIN       1 SSE FOND DU LAC       43.77N 88.44W
10/01/2019  U0.00 INCH       FOND DU LAC        WI   911 CALL CENTER

            WATER UP TO CURBS IN SEVERAL INTERSECTIONS,
            INCLUDING 9TH AND PARK IN THE FOND DU LAC
            AREA.

0717 PM     HEAVY RAIN       2 WSW FOND DU LAC       43.77N 88.49W
10/01/2019  M0.74 INCH       FOND DU LAC        WI   ASOS

            A HALF INCH OF RAIN FELL IN TEN MINUTES. ONE
            INCH OF RAIN FELL IN THE HOUR BETWEEN 630
            AND 730 PM CDT. THIS WAS REPORTED BY THE FLD
            ASOS.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 7:13 PM CDTSpecial Weather StatementMKXOzaukee, Washington77 min
Oct 1, 7:29 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Sheboygan3 hr
Oct 1, 8:00 PM CDTSpecial Weather StatementMKXIowa, Lafayette60 min
Oct 1, 8:08 PM CDTAreal Flood AdvisoryMKXDane, Iowa, Lafayette3 hr
Oct 1, 8:35 PM CDTFlash Flood WarningMKXColumbia, Dane3 hr
Oct 1, 8:41 PM CDTRiver Flood WarningMKXSheboygan67 hr
Oct 1, 8:43 PM CDTSpecial Weather StatementMKXDane62 min
Oct 1, 8:51 PM CDTFlash Flood WarningMKXDodge, Ozaukee, Washington3 hr
Oct 1, 9:24 PM CDTSpecial Weather StatementMKXRock, Walworth, Waukesha51 min
Oct 1, 9:31 PM CDTTornado WarningMKXJefferson29 min
Oct 1, 9:47 PM CDTAreal Flood AdvisoryMKXJefferson, Milwaukee, Rock, Waukesha3 hr
Oct 1, 9:48 PM CDTTornado WarningMKXWaukesha27 min
Oct 1, 10:31 PM CDTFlash Flood WarningMKXMilwaukee, Racine, Rock, Walworth, Waukesha2 hr
Oct 1, 10:57 PM CDTSpecial Marine WarningMKX63 min
Oct 2, 12:00 AM CDTRiver Flood WarningMKXFond du Lac21 days
Oct 2, 2:40 AM CDTRiver Flood WarningMKXDane38 hr
Oct 2, 3:37 AM CDTRiver Flood WarningMKXOzaukee21 days
Oct 2, 3:54 AM CDTRiver Flood WarningMKXOzaukee6 days
Oct 2, 4:04 AM CDTRiver Flood WarningMKXKenosha21 days
Oct 2, 5:28 AM CDTRiver Flood WarningMKXSauk7 days
Oct 2, 8:25 AM CDTRiver Flood WarningMKXColumbia21 days
Oct 2, 9:38 AM CDTRiver Flood WarningMKXOzaukee25 hr
Oct 2, 10:05 AM CDTRiver Flood WarningMKXLafayette66 hr
Oct 2, 10:05 AM CDTRiver Flood WarningMKXMilwaukee34 hr
Oct 2, 10:05 AM CDTRiver Flood WarningMKXRacine57 hr
Oct 2, 10:05 AM CDTRiver Flood WarningMKXRock54 hr
Oct 2, 10:05 AM CDTRiver Flood WarningMKXRock37 hr
Oct 2, 10:40 AM CDTRiver Flood WatchMKXJefferson29 hr
Oct 2, 10:40 AM CDTRiver Flood WatchMKXRock22 days
Oct 2, 10:40 AM CDTRiver Flood WatchMKXRacine5 days
Oct 2, 2:49 PM CDTLakeshore Flood AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan13 hr
Oct 2, 4:36 PM CDTRiver Flood WarningMKXRock37 days
Oct 2, 4:36 PM CDTRiver Flood WarningMKXRacine5 days

Nearby

Flash Flood Warnings in Wisconsin, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.